MathSciNet Relay Station
MathSciNet bibliographic data
MR2683862 (2011f:34126) 34K18 (37N25 92D25)
Zhang, Cun-Hua; Yan, Xiang-Ping; Cui, Guo-Hu Hopf bifurcations in a predator-prey system with a discrete delay and a distributed delay. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4141–4153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement